# SDR CALA2017012300160

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 25,746 hours, 8,696 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400115
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER  SPAR / SKIN INSPECTION, FOUND ONE CRACK INDICATION AT HSS 129.50, 18 INCHES FROM AFT SPAR.  INSTALLED EXTERNAL DOUBLER IAW SRM 55-10-01 REPAIR 11.
